MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SAFETY-LOK¿ SYRINGE WITH DETACHABLE NEEDLE; SYRINGE WITH HYPODERMIC NEEDLE

BECTON DICKINSON MEDICAL SYSTEMS BD SAFETY-LOK¿ SYRINGE WITH DETACHABLE NEEDLE; SYRINGE WITH HYPODERMIC NEEDLE
Catalog Number 309592
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported the safety mechanism on a bd safety-lok¿ syringe with detachable needle failed as it "was not locking in place".There was no report of exposure, serious injury or medical intervention.
 
Additional Manufacturer Narrative
Investigation summary: no samples displaying the condition reported are available for examination.We were unable to fully investigate this incident.Dhr review for batch 7338970 (p/n 309592): manufacturing dates: 12/14/2017 to 12/18/2017.Batch quantity was 432,000.All visual inspections were performed as per requirement with no quality notifications related to the complaint defect.Batch 7338970 was inspected and accepted based on meeting our inspection control plan and subsequently approved for shipment.Investigation conclusion: a root cause could not be determined.

Brand Name
BD SAFETY-LOK¿ SYRINGE WITH DETACHABLE NEEDLE
Common Device Name
SYRINGE WITH HYPODERMIC NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key7532372
Report Number1213809-2018-00317
Device Sequence Number283607
Product Code FMI
UDI-Device Identifier30382903095927
UDI-Public30382903095927
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K944757
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Expiration Date11/30/2022
Device Catalogue Number309592
Device Lot Number7338970
Initial Date Received by Manufacturer 04/27/2018
Supplement Date Received by Manufacturer04/27/2018
Initial Report FDA Received Date05/22/2018
Supplement Report FDA Received Date06/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;